# SDR CNMA20110007

- Difficulty date: March 24, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 72,427 hours, 11,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD P17, STA 870, LWR BILGE LAV DUMP PAN HAS SEVERAL AREAS OF CORROSION ON TOP AND RT SIDE OF PAN.   REMOVED CORROSION FROM RT SIDE OF PAN FOUND TO BE WITHIN LIMITS IAW SRM VOL 1 53-00-01, FIG 1A, PG 6.   REPLACED TOP PANEL IAW SRM VOL I 51-31-01 PG 1 AND REPLACED LAV D CONTROL CABLE IAW MM 38-30-00.
